Alert archive / Texas / Tornado Warnings in 2022

Tornado Warning 31, NWS Fort Worth, TX

April 4, 2022Ellis County, Johnson County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 4, 2022, 10:50 PM CDT for Ellis County, Johnson County, Texas. It was in force for 25 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 4, 2022, 10:50 PM CDT (03:50 UTC)
Expired
Apr 4, 2022, 11:15 PM CDT
In force
25 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Ellis County, TX, Johnson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 22 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 4, 10:50 PM CDTHAIL 1Burleson, TXQUARTER HAIL 2 MILES SOUTHWEST OF SPINKS AIRPORT.
Apr 4, 10:58 PM CDTTORNADO4 Ese Briaroaks, TXAN EF-0 TORNADO WITH MAXIMUM WINDS OF 85 MPH CAUSED MINOR DAMAGE TO ROOFS AND DAMAGE TO OUTBUILDINGS, ANIMAL HOMES, AND TREES ACROSS AN AREA NORTH OF ALVARADO. THE TORNADO LIKELY BEGAN NEAR CR 600 AND FM 917, TRACKING EAST INTO THE HOMESTEAD AREA.
Apr 4, 11:00 PM CDTTSTM WND DMG1 Nnw Alvarado, TXDELAYED REPORT: MINOR DAMAGE TO SHINGLES FOUND ACROSS SEVERAL HOMES IN NEIGHBORHOOD DUE TO STRAIGHT LINE WINDS. THERE WAS ALSO DAMAGE TO THE ROOF OF AN OUTDOOR BUILDING FURTHER EAST OF THIS AREA.
Apr 4, 11:00 PM CDTTSTM WND DMG5 Nne Alvarado, TXHOMES DAMAGED 2 MILES SOUTH OF LILLIAN (FM2738 AND MARIANNA WAY).
Apr 4, 11:05 PM CDTTSTM WND DMGVenus, TXCR510 AND ADRIELS LANE (HOMESTEAD AREA OF VENUS) - 3 MOBILE HOMES, BARNS, AND SMALL BUILDINGS DAMAGED.
Apr 4, 11:06 PM CDTTORNADO2 Nnw Venus, TXANALYSIS FROM A STORM SURVEY AND CASA RADAR INDICATED AN EF-0 TORNADO DEVELOPED JUST SOUTH OF THE INTERSECTION OF FM 157 AND CR 506 NORTH OF VENUS. THE TORNADO TRACKED ACROSS MOSTLY OPEN FIELD, BUT WAS IDENTIFIED BY TREE DAMAGE AND DAMAGE TO A FEW STRUCTURES A
Apr 4, 11:13 PM CDTTORNADO4 Wsw Midlothian, TXA SMALL TORNADO OCCURRED ALONG E WYATT ROAD NEAR WARD ROAD. ROOF DAMAGE TO HOMES AND TREE DAMAGE WAS OBSERVED.
Apr 4, 11:17 PM CDTTSTM WND DMGMidlothian, TX18-WHEELER FLIPPED OVER AT LOVE'S IN MIDLOTHIAN (US 67 AND W. MAIN ST.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 4, 7:24 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.8 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2022-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 969 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2022-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
969 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1125 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
1.1
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted.

094 
WFUS54 KFWD 050350
TORFWD
TXC139-251-050415-
/O.NEW.KFWD.TO.W.0031.220405T0350Z-220405T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1050 PM CDT Mon Apr 4 2022

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Northeastern Johnson County in north central Texas...
  Northwestern Ellis County in north central Texas...

* Until 1115 PM CDT.
    
* At 1050 PM CDT, a severe thunderstorm capable of producing a
  tornado was located over Cross Timber, or over Joshua, moving east
  at 35 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Alvarado around 1105 PM CDT.
  Venus around 1115 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Briaroaks.

This includes Interstate 35W between mile markers 19 and 37.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3225 9697 3239 9745 3255 9740 3255 9726
      3251 9689
TIME...MOT...LOC 0350Z 283DEG 31KT 3247 9734 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

30
1 follow-up statement
456 
WWUS54 KFWD 050356
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1056 PM CDT Mon Apr 4 2022

TXC139-251-050415-
/O.CON.KFWD.TO.W.0031.000000T0000Z-220405T0415Z/
Johnson TX-Ellis TX-
1056 PM CDT Mon Apr 4 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
NORTHEASTERN JOHNSON AND NORTHWESTERN ELLIS COUNTIES...
        
At 1055 PM CDT, a confirmed tornado was located near Alvarado, moving
east at 45 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Alvarado around 1100 PM CDT.
  Venus around 1110 PM CDT.
  Maypearl around 1115 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Briaroaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter now!  Get to an interior room on the lowest floor
of a sturdy building and avoid windows.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3225 9697 3241 9736 3254 9731 3251 9689
TIME...MOT...LOC 0355Z 285DEG 38KT 3245 9726 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

Barnes

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 4, 9:22 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Apr 4, 9:22 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
922 PM CDT Mon Apr 4 2022

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Tonight/

Tonight's severe weather threat remains the primary focus in the
short-term forecast period with the greatest risk for severe
weather located across North Texas through 06Z (1AM CDT Tuesday).

Deep convection initiated in western North Texas this afternoon
within the destabilized buoyant sector that extends through the
region. The evening sounding from Ft Worth shows the mid-level
capping inversion that led to a generally rain-free day across
North and Central Texas has undergone erosion through the
afternoon as the upstream trough over the Southwest U.S. shifts
eastward into the Plains. Surface observations showed the quasi-
stationary front remained stretched across south-central OK into
Northwest TX. The convection that developed along this boundary
will be the primary source of our severe weather threat tonight.

Initially isolated supercells formed into clusters with additional
upscale growth ongoing in a moderately unstable and weakly capped/
uncapped environment. The resulting QLCS, which is sweeping east-
southeast across North Texas, including the DFW Metroplex, is
expected to push east of the region around or just after midnight.
All modes of severe weather, including broad regions of strong to
severe straight-line winds, large hail, and tornadoes, are
possible within the main cluster of convection.

While tonight's severe weather threats are the most pressing
hazards, there is the potential for isolated minor flooding
concerns to develop generally north and northeast of the DFW
Metroplex where periods of heavy rainfall and storm training are
most likely to occur. MLCAPE in excess of 1000 J/kg and 1.5-2.0+"
PWATs will support heavy rain while soils in this area are not
completely dry, receiving 0.5-2.0" of rain in the last 3 days.

12

&&

.LONG TERM... /Issued 221 PM CDT Mon Apr 4 2022/
/Tuesday Night Onward/

A cold front will be on North & Central Texas's doorstep at the
start of the period, and should bring much breezier conditions
with it. The front should be through most, if not all, of the
forecast area by Wednesday morning and it's passage should be
quite noticeable as wind speeds will increase to 20 - 25 mph with
the potential for gusts up to 45 mph with the front. Compared to
a warm Tuesday, Wednesday will be much milder after the frontal
passage with highs topping off in the upper 60s/low 70s along the
Red River to the mid 70s across portions of Central Texas.

A weaker front arrives late Wednesday/early Thursday, and the
continued cold air advection will promote an even cooler end to
the work week. Morning lows will drop into the upper 30s to mid
40s, ranging between 5 and 15 degrees below normal. While wind
speeds aren't expected to be as high Thursday and Friday, it will
still remain breezy thanks to the strengthening high pressure and
upper level ridging across the western U.S. along with a stout
upper level low dropping southeast over the Great Lakes region.
The aforementioned ridging across the western United States will
shift eastward heading into the weekend as the rain-free
conditions continue. Higher heights building in and the resultant
increased subsidence will mean a warming trend for temperatures,
climbing into the 70s and 80s Saturday and Sunday.

Although rainfall is anticipated for much of the area this evening
and tonight, elevated fire weather conditions will likely return
towards the end of the week and over the weekend. Temperatures will
sit around 5 to 10 degrees below normal Thursday and Friday which
will help limit the fire weather threat somewhat, but the increased
winds and much drier airmass in place will still result in some
fire weather concerns. These specific areas will be largely dependent
on which areas receive better rainfall in the short term. A
widespread fire weather threat is expected over the weekend as
fuels will begin drying out more with warmer temperatures.

Gordon

&&

.AVIATION... /NEW/
/00Z TAFs/

The main aviation concerns this evening include the potential for
convective impacts through 0600Z at DFW Metroplex airports and
0800Z at Waco and low cigs through Tuesday morning.

Convection that developed along a stalled front across south-
central OK into Northwest TX will move across North Texas tonight,
merging into a large complex as it approaches the the Interstate
35 corridor. The most likely times for storms at the Metroplex TAF
sites will be between 02Z and 04Z. Waco will have the best storm
chances between 06 and 08Z. Storms will exit to the east before
sunrise Tuesday, but MVFR ceilings will linger through at least
mid morning.

A south to southeast wind will continue tonight with a shift to
the west as the line of storms moves through with stronger wind
gusts up to 35 knots possible. Behind the line of storms, winds
should return to the south with speeds in 8-12 knot range through
daybreak.

12

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    60  87  57  74  47 /  90   0   0   0   0
Waco                60  91  58  74  47 /  80   0   0   0   0
Paris               57  80  55  71  45 / 100   0   5   5   0
Denton              55  86  52  73  42 / 100   0   0   0   0
McKinney            58  84  55  72  44 / 100   0   0   0   0
Dallas              61  86  57  73  48 / 100   0   0   0   0
Terrell             59  83  56  72  45 /  90   0   0   0   0
Corsicana           62  85  58  74  47 /  90   5   0   0   0
Temple              61  91  58  76  45 /  70   0   0   0   0
Mineral Wells       55  91  52  74  42 /  90   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 4, 8:56 PM CDT, 1 hour 54 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
856 PM CDT Mon Apr 4 2022

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-060200-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
856 PM CDT Mon Apr 4 2022

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

Scattered to numerous thunderstorms are expected across much of the
region tonight. All modes of severe weather are possible with large
hail, damaging winds, and a few tornadoes possible, especially with
more discrete storms. Locally heavy rainfall between 1 to 2 inches,
with isolated heavier amounts are possible tonight across eastern
North Texas. This may cause instances of minor urban and/or small
stream flooding. Flash flooding is not expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is anticipated.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely tonight across North Texas.

In the hours before

Local storm report, Apr 4, 8:48 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
848 PM CDT MON APR 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             5 NE RHOME              33.10N 97.41W
04/04/2022  M1.50 INCH       WISE               TX   AMATEUR RADIO

            HALF DOLLAR HAIL IN NEW FAIRVIEW.

&&
Local storm report, Apr 4, 8:55 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
855 PM CDT MON APR 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HAIL             4 WNW JUSTIN            33.11N 97.36W
04/04/2022  M1.50 INCH       DENTON             TX   NWS EMPLOYEE

            HALF DOLLAR HAIL 1 MILE NORTH OF PROPWASH
            AIRPORT.

&&
Special weather statement, Apr 4, 9:57 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
957 PM CDT Mon Apr 4 2022

TXZ116-117-130-131-050345-
Hood TX-Palo Pinto TX-Parker TX-Erath TX-
957 PM CDT Mon Apr 4 2022

...Strong thunderstorms will impact portions of central Erath,
Parker, southeastern Palo Pinto and Hood Counties through 1045 PM
CDT...

At 957 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cool to near Lipan to near Gorman.
Movement was east at 35 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Weatherford, Stephenville, Mineral Wells, Granbury, Dublin, Pecan
Plantation, Willow Park, Aledo, Hudson Oaks, Annetta, Lipan, Cool,
Huckabay, Morgan Mill, Oak Trail Shores, Tolar, Annetta South,
Annetta North and Millsap.

This includes the following highways...
 Interstate 20 between mile markers 388 and 422.
 Interstate 30 near mile marker 1.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 200 AM CDT for north central
Texas.

&&

LAT...LON 3247 9810 3281 9809 3284 9755 3256 9755
      3255 9762 3232 9762 3232 9778 3224 9794
      3207 9840 3207 9842 3225 9854
TIME...MOT...LOC 0257Z 272DEG 32KT 3274 9801 3247 9802 3218 9861

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

30
Local storm report, Apr 4, 10:21 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1021 PM CDT MON APR 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     HAIL             2 SW CELESTE            33.27N 96.22W
04/04/2022  M1.25 INCH       HUNT               TX   AMATEUR RADIO

            HALF DOLLAR HAIL 1 MILE WEST OF KINGSTON.

&&
Local storm report, Apr 4, 10:24 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1024 PM CDT MON APR 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             COPPELL                 32.96N 96.99W
04/04/2022  M1.00 INCH       DALLAS             TX   PUBLIC

            QUARTER HAIL IN COPPELL.

&&
Local storm report, Apr 4, 10:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1048 PM CDT MON APR 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLASH FLOOD      CARROLLTON              32.99N 96.90W
04/04/2022                   DENTON             TX   EMERGENCY MNGR

            SEVERAL VEHICLES FLOODED AT INTERSECTION OF
            HEBRON PARKWAY AND ROLLING OAKS DRIVE.

1015 PM     FLASH FLOOD      FRISCO                  33.14N 96.81W
04/04/2022                   COLLIN             TX   FIRE DEPT/RESCUE

            WATER RESCUE ON HILLCREST RD. AT HUNTINGTON
            RD.

1015 PM     FLASH FLOOD      MCKINNEY                33.20N 96.65W
04/04/2022                   COLLIN             TX   FIRE DEPT/RESCUE

            WATER RESCUE IN THE 5000 BLOCK OF MCKINNEY
            RANCH PARKWAY.

1015 PM     FLASH FLOOD      MCKINNEY                33.20N 96.65W
04/04/2022                   COLLIN             TX   FIRE DEPT/RESCUE

            WATER RESCUE AT INTERSECTION OF PARK VIEW
            AVE. AND GERRY R LANE (JEANS CREEK).

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 7:00 PM CDTSevere Thunderstorm WarningFWDJack, Wise60 min
Apr 4, 7:03 PM CDTSevere Thunderstorm WarningFWDCooke, Montague42 min
Apr 4, 7:10 PM CDTTornado WarningFWDCooke, Montague35 min
Apr 4, 7:42 PM CDTSevere Thunderstorm WarningFWDCooke, Montague33 min
Apr 4, 7:44 PM CDTSevere Thunderstorm WarningFWDFannin47 min
Apr 4, 7:52 PM CDTSevere Thunderstorm WarningFWDDenton, Wise68 min
Apr 4, 7:57 PM CDTSevere Thunderstorm WarningFWDCooke51 min
Apr 4, 8:41 PM CDTSpecial Weather StatementFWDStephens34 min
Apr 4, 8:46 PM CDTTornado WarningFWDCollin, Denton, Grayson44 min
Apr 4, 9:01 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens59 min
Apr 4, 9:16 PM CDTSevere Thunderstorm WarningFWDCollin, Denton59 min
Apr 4, 9:24 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt66 min
Apr 4, 9:36 PM CDTTornado WarningFWDCollin, Fannin, Hunt39 min
Apr 4, 9:44 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar40 min
Apr 4, 9:45 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant60 min
Apr 4, 9:56 PM CDTFlash Flood WarningFWDCollin, Denton4 hr
Apr 4, 9:57 PM CDTSpecial Weather StatementFWDErath, Hood, Parker48 min
Apr 4, 10:06 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar54 min
Apr 4, 10:16 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant44 min
Apr 4, 10:40 PM CDTSevere Thunderstorm WarningFWDDallas, Rockwall50 min
Apr 4, 10:49 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant56 min
Apr 4, 11:10 PM CDTTornado WarningFWDEllis, Johnson35 min
Apr 4, 11:28 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson47 min
Apr 4, 11:42 PM CDTFlash Flood WarningFWDDallas3 hr
Apr 4, 11:57 PM CDTRiver Flood WarningFWDDallas11 hr
Apr 5, 12:06 AM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Hill, Kaufman, Navarro54 min
Apr 5, 12:16 AM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt59 min
Apr 5, 12:51 AM CDTSevere Thunderstorm WarningFWDHenderson, Navarro39 min
Apr 5, 12:58 AM CDTSevere Thunderstorm WarningFWDVan Zandt32 min
Apr 5, 11:33 AM CDTRed Flag WarningFWDComanche, Coryell, Hamilton, Lampasas, Mills8 hr

Nearby

Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.